RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1950, Volume 5, Issue 2(36)  


Theory of topological groups. I. Norms and metrics on groups. Complete groups. Free topological groups
M. I. Graev
3
Topics from the history of the development of mechanized mathematics in Russia
L. E. Sadovskii
57
Spaces with affine connection and symmetric spaces
B. A. Rozenfel'd, A. A. Abramov
72
Supplementary bibliographical material to the paper “General theory of differential equations with retarded argument”
A. D. Myshkis
148

In the Moscow Mathematical Society
Meetings of the Moscow Mathematical Society
155

Scientific notes and problems
Concerning estimation for approximate quadrature formulas
S. M. Nikol'skii
165
On ordered systems of closed and open sets
P. S. Aleksandrov
178
On an application of the fixed point principle in the theory of linear transformations of spaces with an indefinite metric
M. G. Krein
180
On special $\varepsilon$-nets
M. S. Brodskii
191
On the completeness of a system of trigonometric functions
V. A. Ditkin
196
An elementary method for a problem of the theory of prime numbers
Yu. V. Linnik
198

Personalia
Boris Yakovlevich Bukreev (photo)
Boris Yakovlevich Bukreev (on the occasion of his ninetieth birthday)
V. P. Belousova, I. G. Il'in
199

Mathematical Events in the USSR
Algebraic Seminar at the A. M. Gor'ky Ural State University
N. F. Sesekin
203
Doctor's theses
Investigations on the theory of area of surfaces
I. Ya. Verchenko
205
Investigations on the theory of topological Abelian groups
N. Ya. Vilenkin
208

Reviews and Bibliography
New popular books for mathematics (review)
I. M. Yaglom
211
Paul Lévу, Processus stochastiques et mouvement brownien [Stochastic processes and Brownian motion] (review)
A. Ya. Khinchin
219
Успехи математических наук
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019